# SDR 98ZZZM26

- Difficulty date: September 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N615AW
- Make and model: Bag BAE146300A
- Aircraft serial: E3141
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TRAILING EDGE SHROUD TOP SKIN STIFFENER BETWEEN RIBS 5 AND 6 IS CRACKED AT FWD ADN BRACKET AT ITS AFT END IS CRACKED ON ITS LOWER FLANGE.  REPAIRED LT WING TRAILING EDGE SHROUD TOP SKIN STIFFENER BETWEEN RIBS 5 AND 6 IAW BAE FAX REF GCR/0754-97 DATED 10-13-97.  REPLACED SAID BRACKET AT AFT END.  WORK ACCOMPLISHED IAW BAE STD PRACTICES.  (M)
